# SDR SWAA2020060879121

- Difficulty date: May 19, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER CLIP STA 727B AT STRINGER 6R.  REPLACED STRINGER CLIP STA 727B AT STR 6R IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0 AND DWG 146A1102.
